# SDR SWAA2023092699255

- Difficulty date: September 11, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A160-64; AFT CARGO FLOOR PANEL 140DF HAS LIGHT CORROSION ON BACKSIDE AROUND FASTENER HOLES<[01] EVALUATED CORROSION AND DETERMINED AREA EXCEEDS MAX LIMITS OF 3.0 INCH IN LENGTH I.A.W SRM 53-00-53-1A-1 VERIFIED MATERIAL P/N 2024-T3-071 AND A-TAG #129376 I.A.W SRM 53-60-53-0L-1;[02] VERIFIED ITEM 1;[03] FABRICATED NEW FLOOR PANEL 140DF IAW AM 50-10-04-400-801;[04] VERIFIED STEP 3 AUDIT CW
